# SDR SWAA050966

- Difficulty date: March 30, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 47,599 hours, 47,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CORROSION ON FLOORBEAM UPPER T-CAP AT BS 986, BETWEEN RBL 45 TO LBL 45.  REMOVED AND REPLACED UPPER T-CAP PER TYPICAL REPAIR MANUAL.
